Title: Bicrossproducts of multiplier Hopf algebras
Authors: Delvaux, Lydia ×
Van Daele, Alfons
Wang, S. H #
Issue Date: Oct-2011
Publisher: Academic Press
Series Title: Journal of Algebra vol:343 issue:1 pages:11-36
Abstract: In this paper, we generalize Majid's bicrossproduct construction. We start with a pair (A, B) of two regular multiplier Hopf algebras. We assume that B is a right A-module algebra and that A is a left B-comodule coalgebra. The right action of A on B gives rise to the smash product A # B. The left coaction of B on A gives a possible coproduct Delta(#) on A # B. We discuss in detail the necessary compatibility conditions between the action and the coaction for Delta(#) to be a proper coproduct on A # B. The result is again a regular multiplier Hopf algebra. Majid's construction is obtained when we have Hopf algebras.
ISSN: 0021-8693
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science